# SDR SIMA200305001

- Difficulty date: February 15, 2003
- Submitted: April 21, 2003
- Operation: Air carrier
- Aircraft: N505AE
- Make and model: Cndair CL6002C10
- Aircraft serial: 10053
- System (JASC): 3230 · Landing Gear Retraction/Extension System
- Part: Control Valve
- Part number: 533405
- Part serial: NGL009001
- Condition: Inoperative
- Location: Hydraulic Bay
- Stage of operation: AP
- How discovered: O
- Nature of condition: J
- Precautionary procedure: L

## Discrepancy

DFW - FLT 3842 - CREW REPORTED WHEN PASSING OVER THE OUTER MARKER, GEAR WAS SELECTED DOWN BUT REMAINED UP AND LOCKED.  LANDING GEAR WAS MANUALLY EXTENDED AND LANDED WITH NO FURTHER INCIDENTS.  MAINTENANCE REMOVED AND REPLACED THE LANDING GEAR CONTROL VALVE IAW CRJ MM.  OPS CHECK WAS GOOD AND AIRCRAFT WAS RETURNED TO SERVICE.  (M)
